IIUM Repository

Finite key size analysis of two-way quantum cryptography

Shamsul Shaari, Jesni and Mancini, Stefano (2015) Finite key size analysis of two-way quantum cryptography. Entropy, 17 (5). pp. 2723-2740. ISSN 1099-4300

[img] PDF - Published Version
Restricted to Repository staff only

Download (570kB) | Request a copy


Quantum cryptographic protocols solve the longstanding problem of distributing a shared secret string to two distant users by typically making use of one-way quantum channel. However, alternative protocols exploiting two-way quantum channel have been proposed for the same goal and with potential advantages. Here, we overview a security proof for two-way quantum key distribution protocols, against the most general eavesdropping attack, that utilize an entropic uncertainty relation. Then, by resorting to the “smooth” version of involved entropies, we extend such a proof to the case of finite key size. The results will be compared to those available for one-way protocols showing some advantages.

Item Type: Article (Journal)
Additional Information: 3844/47019
Uncontrolled Keywords: quantum cryptography; quantum measurement theory; entropy and other measures of information
Subjects: Q Science > QC Physics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Physics
Depositing User: Dr. Jesni Shamsul Shaari
Date Deposited: 04 Jan 2016 07:35
Last Modified: 23 Aug 2017 15:01
URI: http://irep.iium.edu.my/id/eprint/47019

Actions (login required)

View Item View Item


Downloads per month over past year